MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO GASTROSCOPE - I10 STANDARD

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO GASTROSCOPE - I10 STANDARD
Model Number EG29-I10
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was returned to pentax medical for repair.Our technician checked the returned unit and confirmed that the suction nipple stuck accessory/object.Based on the result, we concluded that it was caused due to the inadequate/insufficient reprocessing at the facility on the suction nipple.In addition, our technician confirmed that the insertion flexible tube fluid damage, the segment fluid damage, the operation channel (primary) leak, the distal body worn out, the lcb (light carrying bundle) defective, the suction channel kink, and the insertion flexible tube dented; however, these defects are not the main cause, and/or irrelevant to the alleged complaint.Based on the technical report ""hr-rpt-0588(channel)"" and/or the risk analysis results, it was evaluated to submit mdr.
 
Event or Problem Description
The time of event is unknown.There was no report of patient harm.Operation/suction channel clogged.

Brand Name
PENTAX
Common Device Name
VIDEO GASTROSCOPE - I10 STANDARD
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
Manufacturer (Section G)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA   196-0012
Manufacturer Contact
gurvinder nanda
3 paragon drive
montvale, NJ 07645
2015712318
MDR Report Key20178190
Report Number9610877-2024-56660
Device Sequence Number8851158
Product Code FDS
UDI-Device Identifier04961333223909
UDI-Public(01)04961333223909
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K131902
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEG29-I10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/21/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2024
Initial Report FDA Received Date09/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/11/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown